# SDR SB05047

- Difficulty date: April 13, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT ROW 10 INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE.  SPLICED WIRE AND ACCOMPLISHED OPERATIONAL CHECK OF LIGHTS.  OPERATIONAL CHECK GOOD.
